Couldn't find what you looking for?

TRY OUR SEARCH!

Don't let your doctor get away with that. Write down everything that happened and the time and date of the original injection, what was treated and why. Keep a log in your computer or someplace that is safe. Write the doctor--it must be in writing because it is documentation. Clearly state what happened and when, and your response to the injection since. Specify your attempt(s) to communicate your reaction(s), noting date and time and to whom you spoke if not the doctor. Ask for a reply with options. Keep copies of all correspondence. It you don't document it, it didn't happen in the eyes of the law. You deserve respect. Doing this indicates to your doctor that 1) you expect respect, and 2) you didn't get it and 3) that needs to change if that person is going to continue to be your doctor. There may be a defensive reaction, so anticipate that be very polite and careful in your wording, but be firm as well. Doctors are rushed in these days of health maintenance organizations (3rd party payers such as insurance companies) running the show. Many are overworked and tend to give the MEGO (my eyes glaze over) response to chronic pain patients. Gently remind your doctor that response is not acceptable by you letter. Then see what happens. This is the sort of advice I give to people with fibromyalgia and chronic myofascial pain and dysfunction in my books and on my website.

Reply

Loading...

I started to have these head aces 5 days after my steroid shot in knee . the doctors office called and asked questions do I have any effects afer shot like a head ace and other things . I said I have a head ace .she said nothing to me as what I can about them what can I take to get rid of them
Reply

Loading...

I just had this with my daughter five weeks ago. It's a result of the epidural going into the wrong space causing spinal fluid to leak. As a result when you stand there is not enough fluid to support your brain. I had a "blood patch" two days later which fixed it for three days then the patch released (which I was told happens 20% of the time). They repeated with a second blood patch and I was fine after that. If you lay down you get relief!
Reply

Loading...

Read up on this issue. It says there from them puncture ing your spinal cord . Not good
Reply

Loading...

Not immune system, what happened is you had a spinal fluid leak. When they removed the needle from your epideral, the hole didn't heal, therefore causing spinal fluid to leak out and the symptom you had was a spinal headache ! ..,, mine was severe like yours and also lost it in my spine that my spine hurt to move. Very painful. I hate hearing anyone having to go through this. Anyone that is having these symptoms after any type of ephedral... go to ER and tell them ... or call the place you had it done
Reply

Loading...